Journal of Mathematics and Applied Statistics (ISSN: 2987-4548) is scientific, peer-reviewed, and open access journal managed by Yayasan Insan Literasi Cendekia (INLIC) Indonesia. Published twice a year on June and December. Mathstat publishes original research and/or library analysis on Mathematics and Statistics. All published articles will have unique Digital Object Identifier (DOI) number.
This journal is useful to researchers, engineers, scientists, teachers, managers and students who are interested in keeping a track of original research and development work being carried out in the broad area of Mathematics, Mathematics Education, and Statistics.
Mathstat is indexed by :
The Editorial Team would like to thank all writers from various universities for their participation as writers in Volume 1 Number 2, December 2023, include Universitas Muhammadiyah Bulukumba, STAI Bayan Hidayatullah Makassar, Universitas Borneo Tarakan, Universitas Sulawesi Barat.